# SDR ORJA98103

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 208347
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A SECTION OF EMERGENCY EXIT LIGHTS INOP IN COACH.  REMOVED AND REPLACED LEFT AFT OVERWING EXIT LAMP ASSY.  OPS CHECK NORMAL AT THIS TIME.  (M)
